Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Severe Dyskaryosis. Swollen painful lower belly. Taking pills, due for colposcopy. Should I be worried?

? Please t Hello, I have had a swollen and painful lower belly for the past few days, added to a bit of pain in, it feels like, my right ovarie. My periods are due next thursday and I have been on the same pill for 6 months now. I have experienced it in the past few months too, but not as bad as now...What could it be? Also I am booked for a colposcopy in a 3 weeks as my smeer test results came back with severe dyskariosys in some of the cells ... I am going to be 30 and was on top form so far and I never really had any problems health wise...what is wrong with me?! Shall I be worried? Is it cancer? .... Also until I see a doctor, shall I keep taking my pill or stop it? I am scared!
Asked On : Tue, 8 May 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response
Hello it may not be due to your pill, I suggest you to go ahead with colposcopy and pain in lower abdomen in a lady can be right ovary, fallopian tube, uterus, appendix, pelvic inflammatory disease etc and you can do an USG also :) get well soon :)
Answered: Tue, 15 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor